Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 220, NWS Tulsa, OK

May 10, 2017Creek County, Pawnee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 10, 2017, 9:41 PM CDT for Creek County, Pawnee County, Oklahoma. It was in force for 34 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2017, 9:41 PM CDT (02:41 UTC)
Expired
May 10, 2017, 10:15 PM CDT
In force
34 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Creek County, OK, Pawnee County, OK

The radar

The Tulsa radar (KINX), 87 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 9:48 PM CDTHAIL 0.751 Wnw Cleveland, OK
May 10, 9:55 PM CDTTSTM WND DMGOilton, OKSEVERAL TREES DOWN.
May 10, 10:05 PM CDTTSTM WND DMGTerlton, OKLIMBS DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.7 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2017-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1639 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2017-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1639 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
514 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
1.5
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted.

093 
WUUS54 KTSA 110241
SVRTSA
OKC037-117-110315-
/O.NEW.KTSA.SV.W.0220.170511T0241Z-170511T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
941 PM CDT WED MAY 10 2017

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Northwestern Creek County in northeastern Oklahoma...
  Southern Pawnee County in northeastern Oklahoma...

* Until 1015 PM CDT

* At 940 PM CDT, severe thunderstorms were located along a line
  extending from Glencoe to 4 miles northeast of Ripley to 4 miles
  south of Agra, moving east at 50 mph.

  HAZARD...60 mph wind gusts and penny size hail. At 930 PM, the 
           Oklahoma mesonet station at Perkins Oklahoma measured a 
           61 mph wind gust.

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations in or near the path include...
  Bristow...                        Pawnee...
  Cleveland...                      Mannford...
  Drumright...                      Oilton...
  Jennings...                       Westport...
  Hallett...                        Terlton...
  Shamrock...                       Maramec...
  Silver City...                    

This includes Interstate 44 between mile markers 185 and 201.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3638 9652 3637 9652 3633 9657 3630 9656
      3630 9652 3633 9649 3633 9646 3628 9642
      3627 9639 3623 9632 3614 9630 3608 9630
      3607 9628 3583 9624 3581 9662 3616 9662
      3616 9682 3624 9682 3625 9692 3630 9693
TIME...MOT...LOC 0240Z 262DEG 43KT 3622 9693 3605 9682 3584 9684 

HAIL...0.75IN
WIND...60MPH
 
$$

Lacy
1 follow-up statement
298 
WWUS54 KTSA 110302
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1002 PM CDT WED MAY 10 2017

OKC037-117-110315-
/O.CON.KTSA.SV.W.0220.000000T0000Z-170511T0315Z/
Creek OK-Pawnee OK-
1002 PM CDT WED MAY 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHWESTERN CREEK AND SOUTHEASTERN PAWNEE COUNTIES...

At 1002 PM CDT, severe thunderstorms were located along a line
extending from 3 miles northwest of Hallett to 4 miles east of Oilton
to 3 miles southeast of Shamrock, moving east at 50 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations in or near the path include...
Pawnee...                         Cleveland...
Mannford...                       Drumright...
Oilton...                         Jennings...
Westport...                       Hallett...
Terlton...                        Shamrock...
Maramec...                        Silver City...

This includes Interstate 44 near mile marker 201.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3638 9652 3637 9652 3633 9657 3630 9656
      3630 9652 3633 9649 3633 9646 3628 9642
      3627 9639 3623 9632 3614 9630 3608 9630
      3607 9628 3593 9626 3591 9662 3616 9662
      3621 9670 3625 9674 3627 9680 3632 9683
TIME...MOT...LOC 0302Z 262DEG 43KT 3626 9662 3609 9651 3588 9653 

HAIL...0.75IN
WIND...60MPH
 
$$

Lacy

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 7:09 PM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, May 10, 7:09 PM CDT, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
709 PM CDT Wed May 10 2017

.DISCUSSION...

The afternoon storm activity across far northeastern Oklahoma has
waned as we head into the evening hours, with the stronger storms
now in SE KS. Focus then turns to the storms over southwest OK.
These storms will continue toward northeast OK later tonight. The
main question will be how strong these storms will be by the time
they get here. The atmosphere across eastern OK is only weakly
unstable, with the theta-e axis nosing up into western OK. This is
not likely to change much as we head into the nighttime hours. The
latest CAM guidance suggests that a weakening cluster of storms
will make its way into northeast OK after 11 PM. This would
suggest that if there is severe potential in our area, it would
most likely be west of highway 75, decreasing with eastward
extent.

Lacy

&&

.PREV DISCUSSION... /Issued 643 PM CDT Wed May 10 2017/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Scattered convection continues this evening across portions of
eastern Oklahoma and western Arkansas. Most lightning is confined
to northeast OK with more shallow convection south. Storms now
across southwest/central OK may hold together but they will not
affect northeast OK terminals until late tonight. More likely
scenario is the development of low clouds/showers before midnight
with MVFR ceilings through morning. Storms will be possible much
of the day on Thursday but will use tempo groups for Thu afternoon
to indicate approximate storm timing.

PREV DISCUSSION... /Issued 324 PM CDT Wed May 10 2017/

DISCUSSION...
Main forecast concern continues to be thunderstorm chances through
Thursday night, including some strong to severe potential.

Thunderstorms are ongoing across eastern Oklahoma this afternoon in
association with a small upper level disturbance moving
northeastward into the area. Storms in northeast Oklahoma should
be the strongest of the evening, with one or two near severe
levels possible, due to locally higher instability. Farther to
the southwest, additional thunderstorms expected to develop
through the rest of the afternoon and into the evening in the
vicinity of the triple point may hold together long enough to move
northeastward into parts of northeast Oklahoma after midnight.

A lull in the coverage should occur tomorrow morning and perhaps
into early tomorrow afternoon. Thunderstorm coverage will again
increase by mid afternoon tomorrow, as instability increases with
the approach of the upper level low. Very large hail will be the
main severe weather threat, with damaging winds also a concern.
Tornado potential continues to be very limited, although local
enhancements to the wind field could lead to a very localized
threat. Thunderstorm potential will diminish Thursday night,
roughly from west to east, as the upper low begins to move east of
the area. Showers may linger into the daylight hours Friday,
mainly across western Arkansas, with dry weather likely to arrive
by the afternoon.

Dry weather will continue into the weekend, with near normal
temperatures Saturday and much warmer for Sunday. Above normal
temperatures will persist through most of next week. Low
thunderstorm chances will arrive for the early to middle of the
week, with increasing chances likely toward the latter half.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   68  80  57  74 /  50  60  60  10
FSM   66  81  59  76 /  20  80  70  30
MLC   66  81  57  74 /  20  70  50  10
BVO   64  78  55  74 /  50  70  60  10
FYV   66  76  54  69 /  30  80  80  30
BYV   66  77  55  69 /  30  70  80  40
MKO   66  78  57  73 /  30  80  60  20
MIO   66  77  55  71 /  50  70  70  20
F10   66  80  57  73 /  30  60  50  10
HHW   67  79  59  76 /  20  70  60  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

LONG TERM....30
Hazardous weather outlook, May 10, 9:26 PM CDT, 15 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
926 PM CDT Wed May 10 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-111030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
926 PM CDT Wed May 10 2017

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...After 10 PM.

DISCUSSION... A storm complex across central Oklahoma will move
across portions of northeast Oklahoma tonight. Other more isolated
storm development is possible outside of the complex, mainly across
northeast Oklahoma. A limited severe hail and wind risk will exist
with these storms, mainly to the west of highway 75. The atmosphere
over eastern Oklahoma is only weakly unstable, and this will likely
limit the overall severe threat.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
FRIDAY THROUGH MONDAY...No Hazards.
TUESDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Thunderstorms on Thursday will be focused on the cold front and
upper level storm system that will move through the area during
the day and evening. Storms will increase in areal coverage
during the afternoon along the front, with the greatest coverage
expected to be across far eastern Oklahoma and northwest Arkansas
nearest the greatest instability. Any severe storm will be
capable of producing very large hail, as well as damaging winds.
The overall tornado threat appears to be very limited, though
nonzero. Severe weather potential will diminish by late evening as
the frontal boundary pushes east. However, thunderstorm chances
should linger through the overnight hours until the trailing upper
level system finally clears the area.

After a dry weekend with moderating temperatures, another upper
level storm system will move into the northwest United States and
increase thunderstorm chances for the Plains by early in the next
work week.

weather.gov/tulsa Contains additional information.

In the hours before

Special weather statement, May 10, 4:27 PM CDT, 5 hours 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
427 PM CDT WED MAY 10 2017

OKZ054-102200-
Osage OK-
427 PM CDT WED MAY 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OSAGE COUNTY UNTIL
500 PM CDT...

At 426 PM CDT, a strong thunderstorm was located 4 miles south of
Ponca City, moving northeast at 40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Southern Kaw Lake...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3669 9706 3670 9703 3669 9700 3668 9694
      3675 9689 3674 9683 3677 9682 3677 9679
      3678 9679 3680 9675 3691 9675 3687 9667
      3659 9696 3658 9703 3659 9706 3660 9704
      3666 9706
TIME...MOT...LOC 2126Z 214DEG 33KT 3664 9708

Lacy
Local storm report, May 10, 4:41 PM CDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
441 PM CDT WED MAY 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             SHIDLER                 36.78N 96.66W
05/10/2017  E0.75 INCH       OSAGE              OK   LAW ENFORCEMENT

            PEA TO DIME SIZED HAIL

&&

SJC
Special weather statement, May 10, 4:56 PM CDT, 4 hours 45 minutes before
Special Weather Statement
National Weather Service Tulsa OK
456 PM CDT WED MAY 10 2017

OKZ054-102230-
Osage OK-
456 PM CDT WED MAY 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL OSAGE COUNTY UNTIL
530 PM CDT...

At 455 PM CDT, a strong thunderstorm was located 4 miles west of
Elgin, moving northeast at 50 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Elgin...

LAT...LON 3700 9618 3686 9641 3695 9652 3700 9647
TIME...MOT...LOC 2155Z 225DEG 43KT 3699 9636

Lacy
Special weather statement, May 10, 5:03 PM CDT, 4 hours 38 minutes before
Special Weather Statement
National Weather Service Tulsa OK
503 PM CDT WED MAY 10 2017

OKZ073-102230-
Pittsburg OK-
503 PM CDT WED MAY 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PITTSBURG COUNTY
UNTIL 530 PM CDT...

At 503 PM CDT, a strong thunderstorm was located 3 miles northeast of
Wardville, moving northeast at 40 mph.

Dime size hail will be possible with this storm.

Locations in or near the path include...
Mcalester...                      Krebs...
Kiowa...                          Savanna...
Alderson...                       Blanco...
Haileyville...                    Pittsburg...
Dow...                            Bache...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3467 9588 3468 9589 3468 9604 3470 9606
      3501 9572 3479 9552 3465 9588
TIME...MOT...LOC 2203Z 232DEG 33KT 3468 9598

Lacy
Special weather statement, May 10, 5:48 PM CDT, 3 hours 53 minutes before
Special Weather Statement
National Weather Service Tulsa OK
548 PM CDT WED MAY 10 2017

OKZ057-058-102315-
Craig OK-Ottawa OK-
548 PM CDT WED MAY 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CRAIG AND NORTHERN
OTTAWA COUNTIES UNTIL 615 PM CDT...

At 548 PM CDT, a strong thunderstorm was located near Bluejacket,
moving northeast at 55 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Miami...                          Commerce...
Quapaw...                         Welch...
Bluejacket...                     Treece...
Picher...                         Cardin...
Pyramid Corners...

This includes Interstate 44 between mile markers 308 and 324.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3696 9462 3674 9511 3681 9520 3700 9498
      3700 9462
TIME...MOT...LOC 2248Z 232DEG 49KT 3682 9510

Lacy
Special weather statement, May 10, 9:31 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Tulsa OK
931 PM CDT WED MAY 10 2017

OKZ054-059-060-064-110315-
Tulsa OK-Osage OK-Pawnee OK-Creek OK-
931 PM CDT WED MAY 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OSAGE...NORTHERN
CREEK...PAWNEE AND WEST CENTRAL TULSA COUNTIES UNTIL 1015 PM CDT...

At 930 PM CDT, strong thunderstorms were located along a line
extending from near Morrison to 2 miles northwest of Ripley to near
Tryon. Movement was east at 50 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations in or near the path include...
Sand Springs...                   Bristow...
Pawnee...                         Hominy...
Cleveland...                      Mannford...
Drumright...                      Kellyville...
Oilton...                         Depew...
Wynona...                         Jennings...
Westport...                       Osage...
Hallett...                        Blackburn...
Terlton...                        Shamrock...
Maramec...                        Skedee...

This includes Interstate 44 between mile markers 181 and 208.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3656 9629 3617 9615 3586 9617 3585 9619
      3583 9619 3579 9662 3616 9662 3616 9682
      3624 9682 3625 9692 3633 9693 3633 9703
      3637 9703
TIME...MOT...LOC 0230Z 258DEG 47KT 3629 9703 3604 9694 3585 9695

Lacy

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 9:31 PM CDTSpecial Weather StatementTSACreek, Pawnee44 min
May 10, 10:07 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa38 min
May 10, 10:33 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Tulsa, Washington42 min
May 10, 10:43 PM CDTSpecial Weather StatementTSATulsa, Wagoner47 min
May 10, 11:06 PM CDTSpecial Weather StatementTSAMayes, Nowata, Rogers, Washington39 min
May 10, 11:11 PM CDTSpecial Weather StatementTSAWagoner34 min
May 10, 11:15 PM CDTSpecial Weather StatementTSACraig30 min
May 10, 11:36 PM CDTSpecial Weather StatementTSACraig, Ottawa39 min
May 10, 11:38 PM CDTSpecial Weather StatementTSADelaware, Mayes52 min
May 10, 11:55 PM CDTSevere Thunderstorm WarningTSADelaware35 min
May 10, 11:59 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa46 min
May 11, 6:28 AM CDTSpecial Weather StatementTSATulsa32 min
May 11, 6:50 AM CDTSpecial Weather StatementTSATulsa25 min
May 11, 7:18 AM CDTSpecial Weather StatementTSAWashington27 min
May 11, 7:33 AM CDTSpecial Weather StatementTSARogers27 min
May 11, 7:42 AM CDTSpecial Weather StatementTSAWashington33 min
May 11, 7:53 AM CDTSpecial Weather StatementTSAMayes37 min
May 11, 8:19 AM CDTSpecial Weather StatementTSADelaware26 min
May 11, 8:27 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa48 min
May 11, 10:53 AM CDTFlash Flood WatchTSAAdair, Cherokee, Craig, Delaware, Mayes, Nowata and 6 more11 hr
May 11, 1:02 PM CDTSpecial Weather StatementTSAMuskogee28 min
May 11, 1:10 PM CDTSpecial Weather StatementTSAOkfuskee35 min
May 11, 1:17 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee28 min
May 11, 1:34 PM CDTSpecial Weather StatementTSATulsa26 min
May 11, 1:43 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Rogers, Tulsa, Wagoner47 min
May 11, 1:52 PM CDTAreal Flood AdvisoryTSACreek, Muskogee, Okmulgee, Osage, Rogers, Tulsa and 1 more113 min
May 11, 1:53 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa52 min
May 11, 2:02 PM CDTTornado WarningTSARogers28 min
May 11, 2:11 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee34 min
May 11, 2:19 PM CDTSpecial Weather StatementTSACraig26 min
May 11, 2:24 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa36 min
May 11, 2:28 PM CDTRiver Flood WarningTSAOttawa3 days
May 11, 2:29 PM CDTTornado WarningTSARogers15 min
May 11, 2:31 PM CDTSpecial Weather StatementTSALatimer29 min
May 11, 2:33 PM CDTAreal Flood AdvisoryTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more57 min
May 11, 2:41 PM CDTSevere Thunderstorm WarningTSACraig, Nowata34 min
May 11, 2:52 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa38 min
May 11, 2:57 PM CDTSevere Thunderstorm WarningTSAOsage, Washington13 min
May 11, 2:58 PM CDTSpecial Weather StatementTSALeFlore32 min
May 11, 3:17 PM CDTFlash Flood WarningTSACraig, Delaware, Nowata, Ottawa, Rogers4 hr
May 11, 3:20 PM CDTSpecial Weather StatementTSALeFlore25 min
May 11, 3:22 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee53 min
May 11, 3:38 PM CDTSevere Thunderstorm WarningTSAOsage52 min
May 11, 3:50 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee40 min
May 11, 4:16 PM CDTSevere Thunderstorm WarningTSAOsage44 min
May 11, 4:22 PM CDTSevere Thunderstorm WarningTSAOsage23 min
May 11, 4:25 PM CDTAreal Flood AdvisoryTSAOsage, Pawnee3 hr
May 11, 4:25 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa50 min
May 11, 4:31 PM CDTTornado WarningTSAOsage29 min
May 11, 4:33 PM CDTTornado WarningTSAOsage27 min
May 11, 4:46 PM CDTTornado WarningTSAOsage, Washington29 min
May 11, 4:52 PM CDTSevere Thunderstorm WarningTSAOsage, Washington38 min
May 11, 5:05 PM CDTSevere Thunderstorm WarningTSACreek, Mayes, Okmulgee, Osage, Rogers, Tulsa and 2 more40 min
May 11, 5:06 PM CDTTornado WarningTSANowata, Rogers, Washington24 min
May 11, 5:24 PM CDTTornado WarningTSANowata, Rogers, Washington18 min
May 11, 5:42 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Rogers, Tulsa48 min
May 11, 5:52 PM CDTTornado WarningTSARogers23 min
May 11, 6:04 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner41 min
May 11, 6:10 PM CDTTornado WarningTSAMayes, Rogers16 min
May 11, 6:24 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Wagoner51 min
May 11, 6:30 PM CDTSpecial Weather StatementTSAMayes45 min
May 11, 6:32 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes28 min
May 11, 6:53 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa52 min
May 11, 6:55 PM CDTSpecial Weather StatementTSAMuskogee35 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.